Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 45, NWS Northern Indiana

August 24, 2016Allen County, Huntington County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2016, 6:53 PM EDT for Allen County, Huntington County, Whitley County, Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2016, 6:53 PM EDT (22:53 UTC)
Expired
Aug 24, 2016, 7:30 PM EDT
In force
37 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, IN, Huntington County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 46 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 7:33 PM EDTTORNADO4 Ese Mahon, INCONFIRMED TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 3:10 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS53 KIWX 242253
SVRIWX
INC003-069-183-242330-
/O.NEW.KIWX.SV.W.0045.160824T2253Z-160824T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  WESTERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
  WHITLEY COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 730 PM EDT

* AT 652 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR COLUMBIA CITY TO 8 MILES SOUTH OF TRI-LAKES TO
  NEAR SOUTH WHITLEY...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT WAYNE...NEW HAVEN...COLUMBIA CITY...TRI-LAKES...HUNTERTOWN...
  CHURUBUSCO...ABOITE...LEO-CEDARVILLE...ROANOKE...ZANESVILLE...
  MAHON...WASHINGTON CENTER...LAKE EVERETT...GOBLESVILLE...YODER...
  RABER...LORANE...DUNFEE...TUNKER AND LAUD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 10...AND BETWEEN MILE
MARKERS 25 AND 30.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 294 AND 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4100 8563 4125 8558 4123 8497 4109 8501
      4092 8515 4092 8532
TIME...MOT...LOC 2252Z 271DEG 20KT 4119 8551 4111 8552 4102 8559 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NG
1 follow-up statement
959 
WWUS53 KIWX 242321
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
721 PM EDT WED AUG 24 2016

INC183-242330-
/O.CAN.KIWX.SV.W.0045.000000T0000Z-160824T2330Z/
WHITLEY IN-
721 PM EDT WED AUG 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR WHITLEY COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4096 8546 4098 8543 4101 8535 4101 8534
      4118 8534 4118 8531 4124 8531 4123 8497
      4109 8501 4092 8515 4092 8532
TIME...MOT...LOC 2320Z 271DEG 32KT 4119 8524 4111 8525 4102 8532 

$$

INC003-069-242330-
/O.CON.KIWX.SV.W.0045.000000T0000Z-160824T2330Z/
HUNTINGTON IN-ALLEN IN-
721 PM EDT WED AUG 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN HUNTINGTON AND WESTERN ALLEN COUNTIES...

AT 720 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HUNTERTOWN TO 6 MILES WEST OF FORT WAYNE TO 12
MILES NORTHWEST OF OSSIAN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...NEW HAVEN...HUNTERTOWN...ABOITE...LEO-CEDARVILLE...
ROANOKE...ZANESVILLE...MAHON...LAKE EVERETT...NINE MILE...
ROLLING HILLS...YODER...DUNFEE...WALLEN AND ARCOLA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 10...AND BETWEEN MILE
MARKERS 25 AND 30.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 294 AND 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4096 8546 4098 8543 4101 8535 4101 8534
      4118 8534 4118 8531 4124 8531 4123 8497
      4109 8501 4092 8515 4092 8532
TIME...MOT...LOC 2320Z 271DEG 32KT 4119 8524 4111 8525 4102 8532 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:59 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 24, 3:59 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
359 PM EDT WED AUG 24 2016

.SYNOPSIS...
Issued at 350 PM EDT Wed Aug 24 2016

Showers and thunderstorms are possible through Thursday ahead of
a slow moving cold front as weak upper level systems move across
the area. Tornadoes are possible over the southern portion of the
area into early this evening, south of a line from Huntington to
Decatur. In addition to these storms, there is also the chance for
severe storms over part of the area Thursday. Locally heavy rain
will also be a concern. Highs will be in the low to mid 80s each
dasy.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 351 PM EDT Wed Aug 24 2016

Factors have become favorable for tornado development over the
southern portion of the area; south of the area of the ongoing
showers and isolated storms. This includes the area south of a
line from Grissom to Plum Tree to Monroe. An upper level
disturbance along with a low level jet has aided in low level
shear with Helicity values of 350 with shear of 30 m/s. Daytime
destabilization of the airmass with LCL heights below 750 meters
have allowed storms to produce tornadoes in the Kokomo area. The
Storm Prediction Center has included part of our forecast area in
a tornado watch until 8 PM this evening. Otherwise, the tornado
threat should end by late evening, More storms are possible
tonight, with another good chance for storms Thursday afternoon
with daytime heating. Localized flooding is possible with any
training storms, especially over areas that received extremely
heavy rainfall last week.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 351 PM EDT Wed Aug 24 2016

There should be a break from the storms from Friday through Saturday
before the moist air returns to the area early next week. Storms are
possible again starting Saturday night through the middle of next
week. High temperatures should be in the low to mid 80s each day.

 &&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 135 PM EDT Wed Aug 24 2016

Shortwave currently moving across the area and supporting some
decaying showers and storms along leading theta-e ridge. Increased
low level moisture supporting some low MVFR ceilings along and
immediately behind line of showers with some brief IFR not out of
the question at KSBN. Weak instability is keeping thunder very
isolated so far but a secondary area of convection is forming
across northern Illinois and could bring a few SCT storms to the
terminals this afternoon. Confidence in thunder is not high so
kept just VCTS for now. Timing also a bit uncertain, though best
chances should be during late afternoon and early evening. Expect
low clouds to scatter late this evening but another round of MVFR
possible toward daybreak, especially at KSBN.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 24, 5:47 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 PM EDT WED AUG 24 2016

INZ003>009-012-014-016-017-MIZ077>081-252200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD
547 PM EDT WED AUG 24 2016 /447 PM CDT WED AUG 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. STRONG GUSTY WINDS
AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

HAZARDOUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE
POSSIBLE ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. LOCALLY HEAVY
RAINFALL WILL BE THE MAIN THREAT WITH STRONG TO LOCALLY SEVERE
THUNDERSTORMS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-252200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
547 PM EDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. THE STORMS MAY
CONTAIN STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-015-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-
025-252200-
PULASKI-FULTON IN-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE...
ROCHESTER...AKRON...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...
BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...
MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN...EDGERTON...
WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...SHERWOOD...
HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...
ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL...
PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
547 PM EDT WED AUG 24 2016 /447 PM CDT WED AUG 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME STORMS MAY PRODUCE
TORNADOES EARLY TONIGHT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. LOCALLY HEAVY
RAINFALL WILL BE THE MAIN THREAT WITH STRONG TO LOCALLY SEVERE
THUNDERSTORMS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Aug 24, 6:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TORNADO          3 ESE MIDDLEBURY        40.83N 84.70W
08/24/2016                   VAN WERT           OH   TRAINED SPOTTER

            TORNADO ON THE GROUND. .

&&

CR
Local storm report, Aug 24, 6:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TORNADO          1 N WOODBURN            41.14N 84.85W
08/24/2016                   ALLEN              IN   TRAINED SPOTTER

            BARN DESTROYED; OTHER HOMES DAMAGED; TIME
            ESTIMATED.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Aug 24, 6:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
639 PM EDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          3 NNE BRUNERSBURG       41.34N 84.36W
08/24/2016                   DEFIANCE           OH   TRAINED SPOTTER

            VIOLENT TORNADO ON THE GROUND. .

&&

CR
Local storm report, Aug 24, 6:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
644 PM EDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TORNADO          3 W VAN WERT            40.86N 84.64W
08/24/2016                   VAN WERT           OH   TRAINED SPOTTER

            TORNADO ON THE GROUND. .

&&

CR
Local storm report, Aug 24, 6:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TORNADO          1 N GLENMORE            40.80N 84.70W
08/24/2016                   VAN WERT           OH   TRAINED SPOTTER

            .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Aug 24, 6:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
651 PM EDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TORNADO          2 WNW OKOLONA           41.36N 84.25W
08/24/2016                   DEFIANCE           OH   STORM CHASER

            .

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 3:09 PM EDTSpecial Weather StatementIWXMiami36 min
Aug 24, 3:34 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXGrant, Miami26 min
Aug 24, 3:59 PM EDTTornado WarningIWXGrant31 min
Aug 24, 4:30 PM EDTTornado WarningIWXBlackford, Grant, Wells30 min
Aug 24, 4:41 PM EDTSpecial Weather StatementIWXPulaski34 min
Aug 24, 4:59 PM EDTTornado WarningIWXBlackford, Wells31 min
Aug 24, 5:14 PM EDTTornado WarningIWXAllen31 min
Aug 24, 5:25 PM EDTTornado Warning Tornado observedIWXAdams, Wells35 min
Aug 24, 5:39 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXAllen36 min
Aug 24, 5:46 PM EDTTornado WarningIWXCass29 min
Aug 24, 5:54 PM EDTTornado Warning Tornado observedIWXAdams36 min
Aug 24, 6:07 PM EDTTornado WarningIWXMiami, Wabash23 min
Aug 24, 6:11 PM EDTTornado WarningIWXMiami34 min
Aug 24, 6:31 PM EDTTornado WarningIWXWabash29 min
Aug 24, 6:32 PM EDTTornado WarningIWXKosciusko, Wabash, Whitley28 min
Aug 24, 6:41 PM EDTTornado WarningIWXGrant, Miami34 min
Aug 24, 7:05 PM EDTTornado WarningIWXHuntington25 min
Aug 24, 7:25 PM EDTTornado WarningIWXAllen, Wells35 min
Aug 24, 7:32 PM EDTSpecial Weather StatementIWXAllen28 min
Aug 24, 7:50 PM EDTTornado WarningIWXGrant25 min
Aug 24, 7:55 PM EDTAreal Flood AdvisoryIWXAllen, Whitley3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.